Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 2, Number 19

All articles in this issue are freely accessible.

Admiralty Computing Service
John Todd and D. H. Sadler.
Math. Comp. 2 (1947), 289-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Recent Mathematical Tables
Math. Comp. 2 (1947), 297-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 2 (1947), 311-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 2 (1947), 314-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mechanical Aids to Computation
Math. Comp. 2 (1947), 316-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 2 (1947), 318-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 2 (1947), 320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 2 (1947), 320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 2 (1947), 320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions